Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015 (2015), Article ID 105784, 5 pages
http://dx.doi.org/10.1155/2015/105784
Research Article

Nonexplosion and Pathwise Uniqueness of Stochastic Differential Equation Driven by Continuous Semimartingale with Non-Lipschitz Coefficients

College of Science, Xian University of Technology, Xi’an, Shanxi 710048, China

Received 7 October 2014; Revised 22 March 2015; Accepted 9 April 2015

Academic Editor: Niansheng Tang

Copyright © 2015 Jinxia Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. R. Mao, Exponential Stability of Stochastic Differential Equation, vol. 182 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, 1994. View at MathSciNet
  2. D. W. Stroock and S. R. Varadhan, Multidimensional Diffusion Processes, vol. 233 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1979. View at MathSciNet
  3. N. V. Krylov, “On Itô’s stochastic integral equations,” Theory of Probability & Its Applications, vol. 14, no. 2, pp. 330–336, 1969. View at Publisher · View at Google Scholar
  4. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland/Kodanska, 1989. View at MathSciNet
  5. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, vol. 293 of Grundlehren der mathematischen Wissenschaften, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Protter, Stochastic Integration and Differential Equations, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  7. N. V. Krylov and M. Röckner, “Strong solutions of stochastic equations with singular time dependent drift,” Probability Theory and Related Fields, vol. 131, no. 2, pp. 154–196, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Fang and T. Zhang, “A study of a class of stochastic differential equations with non-Lipschitzian coefficients,” Probability Theory and Related Fields, vol. 132, no. 3, pp. 356–390, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Zhang, “Homeomorphic flows for multi-dimensional SDEs with non-Lipschitz coefficients,” Stochastic Processes and Their Applications, vol. 115, no. 3, pp. 435–448, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. X. Zhang, “Strong solutions of SDES with singular drift and Sobolev diffusion coefficients,” Stochastic Processes and their Applications, vol. 115, no. 11, pp. 1805–1818, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. M. Davie, “Uniqueness of solutions of stochastic differential equations,” International Mathematics Research Notices. IMRN, vol. 2007, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Y. Fei, “Existence and uniqueness of solution for fuzzy random differential equations with non-Lipschitz coefficients,” Information Sciences, vol. 177, no. 20, pp. 4329–4337, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Luo, “Regularity of solutions to differential equations with non-Lipschitz coefficients,” Bulletin des Sciences Mathématiques, vol. 132, no. 4, pp. 257–271, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Q. Lan, “Pathwise uniqueness and non-explosion of SDEs with non-Lipschitzian coefficients,” Acta Mathematica Sinica, Chinese Series, vol. 52, no. 4, 2009. View at Google Scholar
  15. W. Y. Fei, “Uniqueness of solutions to SDEs driven by semimartingle with non-lipschitz conditions,” Journal of Mathematics, vol. 30, 2010. View at Google Scholar
  16. G. L. Cao, “Existence and pathwise uniqueness of solutions of SDE driven by a classs of special semimartingle,” Journal of Graduate of Chinese Academay of Sciences, vol. 28, no. 1, 2011. View at Google Scholar
  17. X. Yang, “Pathwise uniqueness for an SPDE with jumps and non-Lipschitz coefficienties,” Journal of Beijing Normal University (Natural Science), vol. 50, no. 3, 2014. View at Google Scholar
  18. A. Friedman, Stochastic Differential Equations and Applications, vol. 1, Academic Press, New York, NY, USA, 1975. View at MathSciNet